About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 854125, 7 pages
http://dx.doi.org/10.1155/2013/854125
Research Article

Generalized Minimax Programming with Nondifferentiable ( , )-Invexity

Department of Mathematics, Hanshan Normal University, Guangdong 521041, China

Received 26 November 2012; Accepted 23 December 2012

Academic Editor: C. Conca

Copyright © 2013 D. H. Yuan and X. L. Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Antczak, “Generalized fractional minimax programming with B-(p,r)-invexity,” Computers & Mathematics with Applications, vol. 56, no. 6, pp. 1505–1525, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  2. M. A. Hanson, “On sufficiency of the Kuhn-Tucker conditions,” Journal of Mathematical Analysis and Applications, vol. 80, no. 2, pp. 545–550, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Ben-Israel and B. Mond, “What is invexity?” Australian Mathematical Society Journal B, vol. 28, no. 1, pp. 1–9, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. Antczak, “New optimality conditions and duality results of G type in differentiable mathematical programming,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 7, pp. 1617–1632, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. Antczak, “On G-invex multiobjective programming. Part I. Optimality,” Journal of Global Optimization, vol. 43, no. 1, pp. 97–109, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  6. T. Antczak, “On G-invex multiobjective programming. Part II. Duality,” Journal of Global Optimization, vol. 43, no. 1, pp. 111–140, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  7. T. Antczak, “(p,r)-invex sets and functions,” Journal of Mathematical Analysis and Applications, vol. 263, no. 2, pp. 355–379, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. V. Preda, “On efficiency and duality for multiobjective programs,” Journal of Mathematical Analysis and Applications, vol. 166, no. 2, pp. 365–377, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. A. Liang, H. X. Huang, and P. M. Pardalos, “Optimality conditions and duality for a class of nonlinear fractional programming problems,” Journal of Optimization Theory and Applications, vol. 110, no. 3, pp. 611–619, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. D. H. Yuan, X. L. Liu, A. Chinchuluun, and P. M. Pardalos, “Nondifferentiable minimax fractional programming problems with (C,α,ρ,d)-convexity,” Journal of Optimization Theory and Applications, vol. 129, no. 1, pp. 185–199, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M. V. Ştefănescu and A. Ştefănescu, “Minimax programming under new invexity assumptions,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 52, no. 3, pp. 367–376, 2007. View at Zentralblatt MATH · View at MathSciNet
  12. T. Antczak, “The notion of V-r-invexity in differentiable multiobjective programming,” Journal of Applied Analysis, vol. 11, no. 1, pp. 63–79, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  13. H. C. Lai and J. C. Lee, “On duality theorems for a nondifferentiable minimax fractional programming,” Journal of Computational and Applied Mathematics, vol. 146, no. 1, pp. 115–126, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T. Antczak, “Minimax programming under (p,r)-invexity,” European Journal of Operational Research, vol. 158, no. 1, pp. 1–19, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  15. I. Ahmad, S. Gupta, N. Kailey, and R. P. Agarwal, “Duality in nondifierentiable minimax fractional programming with B-(p, r)-invexity,” Journal of Inequalities and Applications, vol. 2011, article 75, 2011. View at Publisher · View at Google Scholar
  16. T. Antczak, “Nonsmooth minimax programming under locally Lipschitz (Φ,ρ)-invexity,” Applied Mathematics and Computation, vol. 217, no. 23, pp. 9606–9624, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  17. S. K. Mishra and K. Shukla, “Nonsmooth minimax programming problems with V-r-invex functions,” Optimization, vol. 59, no. 1, pp. 95–103, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  18. D. H. Yuan, X. L. Liu, S. Y. Yang, and G. M. Lai, “Nondifierential mathematical programming involving (G, β)-invexity,” Journal of Inequalities and Applications, vol. 2012, article 256, 2012.
  19. F. H. Clarke, Optimization and Nonsmooth Analysis, John Wiley & Sons, New York, NY, USA, 1983. View at MathSciNet
  20. M. Studniarski and A. W. A. Taha, “A characterization of strict local minimizers of order one for nonsmooth static minmax problems,” Journal of Mathematical Analysis and Applications, vol. 259, no. 2, pp. 368–376, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet